Classification of no-oscillation cases for equation $\ddot{x}+p(t)\dot{x}+q(t)x=0$ where $q (t)$ is of constant sign
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a6,
author = {A. Yu. Levin},
title = {Classification of no-oscillation cases for equation $\ddot{x}+p(t)\dot{x}+q(t)x=0$ where $q (t)$ is of constant sign},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a6/}
}
TY - JOUR
AU - A. Yu. Levin
TI - Classification of no-oscillation cases for equation $\ddot{x}+p(t)\dot{x}+q(t)x=0$ where $q (t)$ is of constant sign
JO - Doklady Akademii Nauk
PY - 1966
SP - 1037
EP - 1040
VL - 171
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a6/
LA - ru
ID - DAN_1966_171_5_a6
ER -
A. Yu. Levin. Classification of no-oscillation cases for equation $\ddot{x}+p(t)\dot{x}+q(t)x=0$ where $q (t)$ is of constant sign. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a6/